Question about lowering TRT Dosage

CoKin

New member
Awards
0
I have been on TRT for about 15 months. I don't have my labs with me, but i take a dose of 150 per week and .25 AI on same day as injection. I wanted to get thoughts on here about lowering dosage. I feel good and labs are all in good range per the Dr. My reasons for lowering is due to snoring has increased a lot since being on TRT that is driving my wife crazy, and she and some close friends have told me that they have noticed an increase in assertiveness (these are close friends that know i am on TRT). Most forums/articles read seem to indicate that lowering your dose is first step to addressing these things, especially if they really only started to show up after starting TRT. I did labs last week and haven't gotten results yet, but have a Dr. appointment this week to discuss. I am 44 y/o male and have gained about 12-15 lbs since starting TRT. (mostly muscle but some fat as well). Just wondering if anyone has reduced dosage before and seen any side effects decrease.
Thanks for any comments.
 

kisaj

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
Lowering your test won't have much difference with regards to snoring. It is possible you may be dealing with sleep apnea, it's worth looking into. Do you snore regularly? I know when I am dead exhausted my wife comments that I snored that night, but it isn't regular.

I personally see the increase in assertiveness as a definite benefit and would not try to lower that unless it is moving more into aggressiveness. Typically for myself (I've been on TRT for almost 9 years) the assertiveness is associated with an increase in DHT, but if my e2 is out of whack I get more aggressive and temper is short.

The weight gain is completely normal. I went from 195-200 to 210-215, but decreased BF.

Outside of all that, I come from the school of taking only as much of something to address the issue. I've bounced around dosages over the years and settled on 120 a wk. You may benefit overall with a little lowering. The ultimate goal is not just to get test levels dialed in, but work to get all labs optimal or well within range while addressing the original symptoms.
 
GreenMachineX

GreenMachineX

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Do you have labs for your current protocol? I’m using even less than Kisaj (100mg per week) and do well with that. I don’t even need an AI. Are you sure you need it? Like kisaj said though, look into sleep apnea.
 
The Matrix

The Matrix

Well-known member
Awards
1
  • Established
Correcting gut dysbiosis often corrects sleep apnea which corrects inflammation, estrogen conversion and insulin resistance. Also consider correcting air flow by using nasal strips and mouth taping which also can correct the gut dysbiosis as shown high correlation in clinical studies. My wife wanted for me to get sleep apnea test. When I addressed my gut and other issues, I no longer have estrogen issues insulin resistance or showing signs of sleep apnea. My wife can now sleep with me which she could not for several months. My snoring was very loud. In the past the worst my estrogen louder I snored. Correcting the root cause of why estrogen was high in the first place solved the issues for myself and many other challenging cases from medical doctors
 
DaeshDontSurf

DaeshDontSurf

Member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
i would say if *want* to try lower, base off current trough level - i personally not would go under 800ng/dl - but that me. as far as dosage - people way too different metabolizing - i at 180 and vary between 805-1070 (1070 was 2x/wk, 804 was last check do e.o.d. - i raise dose slight and will see in oct). my dht through roof, i must have a lot 5ar - 150ish on scale to 85 max, lol. men should be assertive, but that my opinion only.
 

CoKin

New member
Awards
0
I saw the Dr yesterday and my last blood work showed T was 871 (this is 6 days after injection). My Hematocrit was 52 and E was 42. He said I was on the high side of what he normally prescribes since after my first month I was on 100mg per week and test went from 425 to around 550 so he raised it to 150 to get levels up.

I gave blood during this visit and he dropped me to 140mg per week. He didn't want to drop it quickly and said after my next labs of using 140 he would drop again based on labs and how I felt. Overall a good visit. Based on what I have read my Hematocrit and E are both at the higher end of normal (i am sure the hematocrit went down a bit after giving blood).

I feel like further decrease will be necessary. I'd like to maintain good overall results without the AI or needing to donate blood, although this is first time giving blood after about 15 months. Just a note, i am on no other medicine for any other health issues, and this is my first time taking testosterone of any kind. I do take a creatine supplement with TRT.

The Hematocrit level has me little concerned but not overly, any suggestions on lowering it with diet or supplements?

Thanks!
 

kisaj

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
I saw the Dr yesterday and my last blood work showed T was 871 (this is 6 days after injection). My Hematocrit was 52 and E was 42. He said I was on the high side of what he normally prescribes since after my first month I was on 100mg per week and test went from 425 to around 550 so he raised it to 150 to get levels up.

I gave blood during this visit and he dropped me to 140mg per week. He didn't want to drop it quickly and said after my next labs of using 140 he would drop again based on labs and how I felt. Overall a good visit. Based on what I have read my Hematocrit and E are both at the higher end of normal (i am sure the hematocrit went down a bit after giving blood).

I feel like further decrease will be necessary. I'd like to maintain good overall results without the AI or needing to donate blood, although this is first time giving blood after about 15 months. Just a note, i am on no other medicine for any other health issues, and this is my first time taking testosterone of any kind. I do take a creatine supplement with TRT.

The Hematocrit level has me little concerned but not overly, any suggestions on lowering it with diet or supplements?

Thanks!
Sounds like you actually have a pretty decent doc. If your trough levels are close to 900, you are running in supra levels most of the time and that isn't really that good. You are at the top of the range with e2 and that can easily explain if you are feeling short tempered or more aggressive. You may want to see about getting an e2 sensitive test next time if the doc will allow.
 

CoKin

New member
Awards
0
Sounds like you actually have a pretty decent doc. If your trough levels are close to 900, you are running in supra levels most of the time and that isn't really that good. You are at the top of the range with e2 and that can easily explain if you are feeling short tempered or more aggressive. You may want to see about getting an e2 sensitive test next time if the doc will allow.
Thanks, i didn't think about the E2 in regards to temper. Tomorrow will be first injection at the lowered dose so after a few weeks i will see how i feel. Will be interested in the E2 level after lowering. I am still going to take .25 AI as before.
I would eventually like to get to a dose that takes the need for AI away.

Thanks for all the info
 

CroLifter

Well-known member
Awards
2
  • First Up Vote
  • Established
When i crash my e2 i feel extremely edgy, pissed off and irritable.Also cold to those around me, have to really watch the way i behave.
Similar to when i am taking a dht compound.
 
Thread starter Similar threads Forum Replies Date
benjamfzb Anabolics 0
benjamfzb Anabolics 16
Nutrition / Health 8
Supplements 23
kingdong Supplements 5

Similar threads


Top